# SDR FDEA201510093134

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 254 hours, 13,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN DOOR WILL NOT DISARM SLIDE REPEAT IAW MM 25-61-20-06, ESCAPE SLIDE MECHANISM CHECK, FOUND GIRT BAR SLIDERS NOT DISENGAGING PROPERLY, BECAUSE GIRT BAR IS COCKED.  REPOSITIONED SLIDERS & SLIDE PACK IAW MM 25-61-21-04.  OPERATED SLIDE THRU SEVERAL CYCLES, NO DEFECTS NOTED & MEL REMOVED.
